RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 5, Pages 1059–1077 (Mi smj2588)  

This article is cited in 8 scientific papers (total in 8 papers)

On estimates of solutions to systems of differential equations of neutral type with periodic coefficients

G. V. Demidenkoab, I. I. Matveevaab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We study the systems of differential equations of neutral type with periodic coefficients. We establish sufficient conditions for the asymptotic stability of the zero solution and obtain estimates for solutions which characterize the decay rate at infinity.

Keywords: delay differential equations, periodic solutions, exponential stability, Lyapunov–Krasovskiĭ functional, estimates for solutions.

Full text: PDF file (342 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:5, 866–881

Bibliographic databases:

Document Type: Article
UDC: 517.929.4
Received: 14.03.2014

Citation: G. V. Demidenko, I. I. Matveeva, “On estimates of solutions to systems of differential equations of neutral type with periodic coefficients”, Sibirsk. Mat. Zh., 55:5 (2014), 1059–1077; Siberian Math. J., 55:5 (2014), 866–881

Citation in format AMSBIB
\Bibitem{DemMat14}
\by G.~V.~Demidenko, I.~I.~Matveeva
\paper On estimates of solutions to systems of differential equations of neutral type with periodic coefficients
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 5
\pages 1059--1077
\mathnet{http://mi.mathnet.ru/smj2588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3289111}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 5
\pages 866--881
\crossref{https://doi.org/10.1134/S0037446614050061}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344337300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84911965146}


Linking options:
  • http://mi.mathnet.ru/eng/smj2588
  • http://mi.mathnet.ru/eng/smj/v55/i5/p1059

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Demidenko, I. I. Matveeva, “O robastnoi ustoichivosti reshenii lineinykh differentsialnykh uravnenii neitralnogo tipa s periodicheskimi koeffitsientami”, Sib. zhurn. industr. matem., 18:4 (2015), 18–29  mathnet  crossref  mathscinet  elib
    2. G. V. Demidenko, I. I. Matveeva, “Estimates for solutions to a class of nonlinear time-delay systems of neutral type”, Electron. J. Differ. Equ., 2015, 34  mathscinet  zmath  isi
    3. G. V. Demidenko, I. I. Matveeva, “Estimates for solutions to a class of time-delay systems of neutral type with periodic coefficients and several delays”, Electron. J. Qual. Theory Differ., 2015, no. 83, 1–22  crossref  mathscinet  isi  elib  scopus
    4. G. V. Demidenko, I. I. Matveeva, “Exponential stability of solutions to nonlinear time-delay systems of neutral type”, Electron. J. Differ. Equ., 2016, 19  mathscinet  zmath  isi  elib
    5. I. I. Matveeva, “On the exponential stability of solutions of periodic systems of the neutral type with several delays”, Differ. Equ., 53:6 (2017), 725–735  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    6. I. I. Matveeva, “On exponential stability of solutions to periodic neutral-type systems”, Siberian Math. J., 58:2 (2017), 264–270  mathnet  crossref  crossref  isi  elib  elib
    7. T. K. Yskak, “Ob ustoichivosti reshenii differentsialnykh uravnenii neitralnogo tipa s raspredelennym zapazdyvaniem”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 25 (2018), 159–169  mathnet  crossref
    8. I. I. Matveeva, “On the robust stability of solutions to periodic systems of neutral type”, J. Appl. Industr. Math., 12:4 (2018), 684–693  mathnet  crossref  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:204
    Full text:50
    References:30
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019